# SDR AALA201810089006

- Difficulty date: October 6, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 52,661 hours, 30,149 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Dirty
- Location: R2 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR EXTREMELY HARD TO ARM. REMOVED DEBRIS FROM THE DOOR GIRT BAR FITTINGS. OPS CHECKED OK.
